There was traces of muscle tissues or cells found in blood. What would this mean & is it serious? Thankyou. Tim Day
Yes, this is serious and your doctor is right to tell you to stop.
Very rarely Atorvastatin can cause rhabdomyolysis - a serious condition that causes muscle cells to break down. Rhabdomyolysis can cause severe muscle pain, liver damage, kidney failure and death.
- Atorvastatin Information for Consumers
- Atorvastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Atorvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Oct 2010 • 2 answers
Posted 24 Nov 2012 • 2 answers
Posted 9 Jan 2013 • 2 answers
I have been on Atorvastatin for past 4 years. Since 2 months I am having pain in my left arm muscles
Posted 28 Jun 2013 • 1 answer
Pravachol - My doctor recently prescribed pravastatin 20mg for me - I was taking atorvastatin but I?
Posted 3 Jul 2014 • 2 answers